# SDR SIMA20120423002

- Difficulty date: April 23, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N808AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145519
- Aircraft time: 24,784 hours, 22,480 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4071 THE CREW REPORTED AN ELECTRICAL ODOR IN  THE CABIN.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND FORWARD FLIGHT ATTENDANT HANDSET THE SOURCE OF THE ODOR.  REMOVED AND REPLACED THE FORWARD HANDSET CRADLE IAW EMB140 AMM 23-31-03 AND REMOVED AND REPLACED THE FORWARD FLIGHT ATTENDANT FLASHLIGHT ASSEMBLY IAW EMB 140 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
